Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some applications of Gelfand pairs to number theory


Author: Benedict H. Gross
Journal: Bull. Amer. Math. Soc. 24 (1991), 277-301
MSC (1985): Primary 20C15, 11F66, 11F67
MathSciNet review: 1074028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20C15, 11F66, 11F67

Retrieve articles in all journals with MSC (1985): 20C15, 11F66, 11F67


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16017-9
PII: S 0273-0979(1991)16017-9